# SDR ASOA201200157

- Difficulty date: January 10, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 23,233 hours, 20,814 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10015
- Part serial: 2087
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE AT FL 310, FLAPS 0 SAT -41C TAT -16C.  ACFT RETURNED TO DEPARTURE.  EMERGENCY DECLARED.   R & R RT FLAP BPSU IAW AMM 27-51-10, OPS CHECKED GOOD IAW AD 2009-06-12.
